# SDR UALA2013051003280

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 716
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE REPAIR AT BS716 .5" BELOW STR 27L DOESN'T MEET SRM REQUIREMENTS.  *SUPPLEMENTAL DATA UPDATE*   MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER TO FUSELAGE SKIN BS 698-722 STR 27L IAW SRM 53-00-01 FIG 201 RPR 2.  ACCOMPLISHED HFEC IAW NDT 51-00-16 & 51-00-19.
